# SDR CALA2021021500170

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 105,071 hours, 10,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 181792
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AFT ZONE LH CEILING EMERGENCY LIGHT FOUND DIM REF NR LP 9130270 DR L3 M33405 AND M33407 EMER LIGHT PWR SUPPLY 2EA BATTERY PACK R EPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
